# SDR DALA13070285657

- Difficulty date: December 13, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 33,325 hours, 14,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER ANGLE HAS CORROSION AT BS 758, RBL 65.  REMOVED CORROSION IAW SRM 53-30-13, ALLOWABLE DAMAGE 1 PG 105, DETAIL VIII.  R & R INNER ANGLE FROM BS 740 TO 900 IAW SRM 51-40-02, PAGE 7.  C
